Browse "MG-Journal Papers(저널논문)" by Author Kim, Jihee

Showing results 1 to 3 of 3

1
A Schumpeterian Model of Top Income Inequality

Jones, Charles I.; Kim, Jiheeresearcher, JOURNAL OF POLITICAL ECONOMY, v.126, no.5, pp.1785 - 1826, 2018-10

2
A Schumpeterian Model of Top Income Inequality

Jones, Charles I; Kim, Jiheeresearcher, NBER Working Paper Series, v.20637, 2014-10

3
Revisiting the Time Series Momentum Anomaly

Jo, Yonghwan; Kim, Jiheeresearcher, ANNALS OF ECONOMICS AND FINANCE, v.20, no.2, pp.767 - 782, 2019-11

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0